RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 99–102 (Mi mz5285)  

This article is cited in 3 scientific papers (total in 3 papers)

Division of elliptic functions

V. A. Dem'yanenko


Full text: PDF file (222 kB)

English version:
Mathematical Notes, 1985, 37:1, 56–58

Bibliographic databases:

UDC: 513.6
Received: 26.07.1983

Citation: V. A. Dem'yanenko, “Division of elliptic functions”, Mat. Zametki, 37:1 (1985), 99–102; Math. Notes, 37:1 (1985), 56–58

Citation in format AMSBIB
\Bibitem{Dem85}
\by V.~A.~Dem'yanenko
\paper Division of elliptic functions
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 99--102
\mathnet{http://mi.mathnet.ru/mz5285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792238}
\zmath{https://zbmath.org/?q=an:0573.14011}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 56--58
\crossref{https://doi.org/10.1007/BF01652516}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700012}


Linking options:
  • http://mi.mathnet.ru/eng/mz5285
  • http://mi.mathnet.ru/eng/mz/v37/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “Elliptic functions and the fermat curve”, Math. Notes, 60:4 (1996), 453–456  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Dem'yanenko, “On the structure of elliptic fields. II”, Izv. Math., 62:1 (1998), 1–18  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Dem'yanenko, “On Mazur's conjecture”, Math. Notes, 63:2 (1998), 255–257  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85
    Full text:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019